# SDR SIMA20130715010

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 21,021 hours, 17,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION A SECTION OF EMERGENCY LIGHTS CAME ON DURING SERVICING OF ACFT.  ACFT REMOVED FROM SERVICE.  CHARGED EMERGENCY BATTERIES AND PERFORMED OPS CHECK IAW CMM 33-21-70.  CHECKED GOOD.  ACFT RETURNED TO SERVICE.
